It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


for those who don't know my story, here is a quick overview: mild acne in highschool. moderate in college. took topicals and antibiotics from 18 - 25. then at 25 took two course of ac****ane. clear for about a year and a half, then acne came back with a vengenance. currently controlling acne with diet, bc, and exfoliation.

i regret taking accutane more than eating poorly and more than the years of antibiotics because i just read about how accutane can cause long-term permanent damage. i had known that DURING taking accutane is dangerous. but i didn't know that AFTER is dangerous too.

see, when my acne came back after the second course of accutane, it was worse than ever before. god...i was wishing my skin was like in college! it was that much worse. not only was it worse, but it was DIFFERENT. the location, the type. i never used to get any acne on the side of my face, just in the t-zone. this time i was getting acne on the side of my face. And this time the acne was DEEPER. i was even getting blackheads on the side of my face! and they would get imflamed and hurt and leave scars. i never had acne leave scars before accutane.

what scared me: i just did a some internet research on long-term affects of accutane and read about how acne can be worse after accutane because not only does it damage the oil glands...it damages/weakens the liver. the liver is responsible for cleaning toxins out of the body.

i think my liver was weakned. because now i notice when i slip off the diet, even SLIGHTLY, i get pimples. PRE accutane i used to eat crap all the time, so of course my skin was bad but the thing is it was never as bad as POST accutane..

recently, i was really good with avoiding sweets and bread for about two weeks straight (a record for me) and my skin was looking GREAT. and then a few days ago i had some desserts. then a few days later...a couple bad blemishes :( this sucks for me because i have a bad sweettooth. i've cleaned up my diet about 95 percent. i was hoping i'd be able to enjoy the occaisional chocolate mouse or ice cream. but that doesn't seem to be the case.

i am angry at myself, i am angry at the medical profession and angry at pharmmecuticals. and i'm scared and sad. i wish i had known about diet/hormone/acne connection years ago. i would have never taken accutane or years of antibiotics.

if anyone has had similar experience with acne being worse after accutane or other ailments after accutane i'd like to hear about it and what you are doing know to control your acne.

also, i've read on the posts. milkthistle is supposed to be good the help the liver and hence acne. i would appreciate any first hand experience about this.

thanks for "listening"





All times are GMT -7. The time now is 05:43 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!